# SDR WWMA9600041

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 941
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211002
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CARGO SMOKE LIGHT ILLUMINATED TWICE INTERMITTENTLY THEN EXTINGUISHED.  MAINTENANCE CLEANED THE CARGO SMOKE DETECTOR SENSOR AND VACUUMED THE CARGO COMPARTMENT.
